MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 10G VERTEPORT CEMENT CANNULA (18/PKG); INJECTOR, VERTEBROPLASTY

STRYKER INSTRUMENTS-KALAMAZOO 10G VERTEPORT CEMENT CANNULA (18/PKG); INJECTOR, VERTEBROPLASTY
Catalog Number 0306410000
Medical Device Problem Codes Unsealed Device Packaging (1444); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile packaging tore down sideways upon opening the device and contaminated the product.There was no associated procedure and therefore, no patient involvement.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Device unavailable for return.
 
Event or Problem Description

Brand Name
10G VERTEPORT CEMENT CANNULA (18/PKG)
Common Device Name
INJECTOR, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8096209
Report Number0001811755-2018-02539
Device Sequence Number16830708
Product Code OAR
UDI-Device Identifier37613154511052
UDI-Public37613154511052
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0306410000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1